# SDR MASA20211213620

- Difficulty date: December 8, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 43,564 hours, 34,360 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: CC670331021
- Part serial: NA
- Condition: Dented
- Location: Fs278bet Stgr22l
- Part time: 43,564 hours, 34,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LH FUSELAGE SKIN PANEL WAS FOUND WITH A DENT. PERFORMED PERMANENT REPAIR IAW CRJ7/9 53-11-01, FIG. 53-11-01-991-806, ITEM 1 (REV. 38 DATED 9 JUL. 2021 ). DEFECT LOCATION: FS 278.00 BETWEEN STRG. 22L AND STRG. 23L
